# SDR SWIA200920986

- Difficulty date: January 31, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 14,853 hours, 12,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6503 - OVERHEAD EMERGENCY LIGHT BY LAVATORY INOP.  RELAMPED.
